# SDR SWIA201743999

- Difficulty date: November 9, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 27,569 hours, 25,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE INBD VANE CAP IS CHAFED. (C-CHECK) RO: 11/18/2017 REMOVED AND REPLACED THE RT INBOARD FLAP VANE, INBOARD LEADING EDGE VANE CAP IAW SRM.
